Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 191, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2017, 3:38 AM CDT for Coal County, Hughes County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2017, 3:38 AM CDT (08:38 UTC)
- Expired
- Apr 26, 2017, 4:04 AM CDT
- In force
- 26 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coal County, OK, Hughes County, OK
The radar
The Norman radar (KTLX), 116 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1456 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.8
The text
As transmitted.
673
WUUS54 KOUN 260838
SVROUN
OKC029-063-260915-
/O.NEW.KOUN.SV.W.0191.170426T0838Z-170426T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
338 AM CDT WED APR 26 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Coal County in southeastern Oklahoma...
Southeastern Hughes County in southeastern Oklahoma...
* Until 415 AM CDT
* At 337 AM CDT, a severe thunderstorm was located 6 miles southeast
of Gerty, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Stuart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3466 9632 3479 9631 3491 9609 3469 9609
TIME...MOT...LOC 0837Z 242DEG 39KT 3476 9624
HAIL...1.00IN
WIND...60MPH
$$
MBS3 follow-up statements
782
WWUS54 KOUN 260846
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
346 AM CDT WED APR 26 2017
OKC029-063-260915-
/O.CON.KOUN.SV.W.0191.000000T0000Z-170426T0915Z/
Coal OK-Hughes OK-
346 AM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN COAL AND SOUTHEASTERN HUGHES COUNTIES...
At 343 AM CDT, a severe thunderstorm was located 5 miles west of
Ashland, moving northeast at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Stuart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3467 9629 3483 9624 3491 9609 3469 9609
TIME...MOT...LOC 0843Z 242DEG 39KT 3479 9616
HAIL...1.50IN
WIND...60MPH
$$
MBS115
WWUS54 KOUN 260857
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
357 AM CDT WED APR 26 2017
OKC029-063-260915-
/O.CON.KOUN.SV.W.0191.000000T0000Z-170426T0915Z/
Coal OK-Hughes OK-
357 AM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN COAL AND SOUTHEASTERN HUGHES COUNTIES...
At 357 AM CDT, a severe thunderstorm was located near Ashland, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Coal and southeastern Hughes Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3473 9621 3484 9614 3489 9609 3469 9609
TIME...MOT...LOC 0857Z 245DEG 24KT 3480 9611
HAIL...1.00IN
WIND...60MPH
$$
MBS929
WWUS54 KOUN 260904
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
404 AM CDT WED APR 26 2017
OKC029-063-260914-
/O.CAN.KOUN.SV.W.0191.000000T0000Z-170426T0915Z/
Coal OK-Hughes OK-
404 AM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COAL AND
SOUTHEASTERN HUGHES COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
LAT...LON 3473 9621 3484 9614 3489 9609 3469 9609
TIME...MOT...LOC 0902Z 242DEG 39KT 3484 9602
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:31 AM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Apr 26, 12:31 AM CDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Norman OK 1231 AM CDT Wed Apr 26 2017 .DISCUSSION... The April 26-27, 2017 06 UTC TAF discussion follows: && .AVIATION... VFR conditions at most terminals are expected to transition toward MVFR as stratus develops tonight. Stratus, which has already developed at KGAG/KWWR, is expected to spread southeastward through the overnight hours. Additional stratus is expected to develop northward into southern Oklahoma. Brief IFR ceilings will be possible, but confidence is too low to include in TAFs. Showers and thunderstorms in the Texas panhandle may impact the western terminals later tonight. Included TEMPOs at KGAG/KWWR/KCSM/KHBR to account for this. Scattered showers will be possible throughout the day, especially north of I-40, but did not include in TAFs since the probability of impacting a given terminal is low. Mahale && .PREV DISCUSSION... /issued 701 PM CDT Tue Apr 25 2017/ DISCUSSION... See Aviation. AVIATION... A cold front stretched nearly along the I-44 corridor will be producing a north wind shift across our remaining terminals as the front slowly pushes to the south and east. An upper trough will dig in across the southern plains, and interact with the surface boundary to produce scattered convection. The only terminals affected this evening would be across central and northcentral Oklahoma, mainly KOKC, KOUN, and KPNC with tempos for TSRA. Currently, isolated TSRA has already developed far northcentral Oklahoma. Otherwise, a stratus deck will be increasing and lowering by 06Z, resulting in MVFR to marginally IFR conditions as the night progresses. Expecting the stratus to lift and decrease from West to East after 18Z Wednesday, with all terminals going VFR by the end of this forecast period. PREV DISCUSSION... /issued 347 PM CDT Tue Apr 25 2017/ DISCUSSION... An active pattern is expected this week and into the weekend with several chances for convection, some of which may be severe, and potential for heavy rain/flooding. Forecast challenges will be timing and coverage of precipitation tonight through early tomorrow, late Thursday/Thursday night, and late Friday through the first half of the weekend, as well as temperatures. Latest water vapor channel imagery loop shows high level moisture streaming northeastward across the southern and central Plains ahead of an amplifying trough now moving through the Rockies. Mean west-southwesterly flow observed in this morning's sounding at Norman has transported warm/well-mixed air from the high terrain to our west over an increasingly moist boundary layer. This capping elevated mixed layer is expected to suppress convection through the rest of the afternoon. Within the larger deepening trough centered over the Rockies, an embedded shortwave trough is seen in WV imagery. Short term model guidance moves this shortwave/PV anomaly across the area this evening providing some forcing. Latest surface analysis shows the cold front extending from near Medford to just south of Watonga to near Sayre. This is most evident in the wind and pressure fields from surface observations. A sharpening temperature gradient and deeper frontal circulation should combine with ascent from aforementioned shortwave trough in a conditionally unstable environment for thunderstorms to form by early-mid evening near and just behind the front. Further south, along a sharpening moisture gradient/dryline extending from just west of El Reno to near Lawton, thunderstorm initiation is unlikely. Dryline circulation is too weak and capping inversion too strong for sustained deep convection. Thunderstorms should first form in northeast Oklahoma and build southwestward to around OKC metro area. There are some uncertainties on spatial details of the forecast with regard to convective coverage (i.e., how far southwest convection will develop) and so the gradient of precipitation probabilities is fairly steep in the vicinity of the metro. Suite of CAMs including SSEO/HRRR/ARW/NMM all all in reasonable agreement and generally support the above scenario. Thunderstorms that form should primarily be behind the cold front and slightly elevated limiting the tornado threat in an otherwise favorable environment with regards to low level shear. Strengthening low level jet this evening will elongate hodographs and results in fairly strong 0-1km helicity. However, low level thermodynamics immediately behind the front won't be favorable for tornadoes. We'll have to monitor the evolution of the convection within proximity to the front, but current indications are that the primary threat will be large hail. Moderate instability and strong deep layer shear will support organized/sustained updrafts supportive of significant hail, but storm mode may quickly evolve to linear limiting the hail size to golf balls. An exception would be if thunderstorms are the far southwest end can remain discrete long enough and sustain strong mid-level rotation for long enough to favor larger hail sizes. Thunderstorms should generally shift southeast of the area through the night with some showers still possible, across the entire area through at least midday tomorrow. Showers will be supported by a second more amplified shortwave moving through, although the environment will not be as moist/conditionally unstable so deep/intense convection is not expected. The exception may be across the far southeast for a period mainly early tomorrow, especially if timing of the second wave is slower than currently anticipated. Temperatures will be much cooler as stratus persists limiting diabatic heating and cold advection behind the front continues. High temperatures will be nearly 20 degrees below mid/late April normal. The next system of interest emerges from the Rockies and moves toward the area on Thursday. By afternoon some convection is possible mainly across the northwest where modest returning moisture will meet with modest ascent from the shortwave trough. This shortwave will quickly lift northeast during the night with just some residual convection left across mainly the northeast third of the area where there is a weak isentropic ascent signal in model guidance. Medium range guidance has been inconsistent for the very end of the week into the weekend. Current indications are that a deep closed low will evolve over the Great Basin region on Friday and continue moving southeast toward new Mexico by early Saturday. Ridging to the east is quite amplified and mean meridional flow between the two across our area will result in the northward transport of deep moisture. Nevertheless, we will be on the western periphery of building southeast ridge and this will tend to limit chances of convection for our area during the day Friday. There is some uncerainty in how/when the necessary large scale forcing for convective development will move east. Medium range guidance is in decent agreement with ECMWF/EPS mean all slightly slower but more closed off/anomalous. GFS/GEFS camp is slightly quicker. In either case, as ascent spreads over an increasingly moist and conditionally unstable air mass, thunderstorms will development. PWAT values nearing or exceeding the 90th percentile and nearly maximum values for GEFS climatology (i.e., nearly the highest values the ensemble has forecast for this time of year) will contribute to the potential for heavy rainfall and potential for flooding. At least a brief period of anomalous integrated vapor transport seen in Ensemble Situational Awareness Tables also supports the heavy rain/flooding threat. Severe thunderstorms will be possible too although the trend toward more meridional mean flow and anomalous moisture may favor more of a heavy rain/flooding episode. Details on convective hazards will be refined as the event nears and mesoscale details are refined. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 42 70 53 76 / 10 10 20 10 Hobart OK 43 76 51 76 / 0 10 10 10 Wichita Falls TX 46 82 58 84 / 0 0 10 0 Gage OK 43 72 45 71 / 0 20 10 10 Ponca City OK 40 64 51 73 / 10 10 30 10 Durant OK 44 74 61 82 / 0 0 0 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 17/10/10
Hazardous weather outlook, Apr 25, 11:49 PM CDT, 3 hours 49 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1149 PM CDT Tue Apr 25 2017 OKZ004>048-050>052-TXZ083>090-270500- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1149 PM CDT Tue Apr 25 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Rest of Tonight... .Thunderstorms... There is a Slight Risk of severe thunderstorms tonight across parts of Oklahoma. Location... The Slight Risk area is east of a Prague to Pauls Valley line and north of a Pauls Valley to Ada to Coalgate line. Timing... Now until 7 am Wednesday morning. Impacts... Large hail up to the size of golf balls. Damaging winds up to 70 mph. Low potential for tornadoes. Discussion... A line of strong to severe thunderstorms will continue to move east and affect locations near an Ada to Holdenville line through 2 am tonight. Additional storm development is possible throughout the night tonight near the cold front as it moves east and southeast, mainly southeast of a Duncan to Pauls Valley to Seminole line. Other isolated to scattered weaker non-severe thunderstorms are expected to occur across parts western north Texas and western and northwestern Oklahoma tonight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations tonight. .Heavy rainfall/flooding... Locally heavy rainfall and small scale flooding may be possible with thunderstorms tonight, mainly in severe risk areas east of I-35. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is a Marginal to Slight Risk of severe thunderstorms across parts of southeastern Oklahoma Wednesday morning where large hail and damaging wind gusts along with locally heavy rainfall may be possible. Thunderstorm chances will return to northern Oklahoma Thursday afternoon and night. No severe storms are expected Thursday afternoon and night. Severe thunderstorms will also be possible Friday afternoon through Saturday. All severe hazards will be possible Friday into Saturday. .Heavy Rainfall... Heavy rainfall and flooding will be possible Friday afternoon through Saturday from showers and thunderstorms. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS/30
In the hours before
Local storm report, Apr 26, 12:03 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1203 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL 3 E VANOSS 34.77N 96.81W
04/25/2017 E1.25 INCH PONTOTOC OK TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED NEAR PICKETT.
&&Local storm report, Apr 26, 12:11 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 5 W ETOWAH 35.13N 97.26W
04/25/2017 CLEVELAND OK PUBLIC
TREE DAMAGE REPORTED NEAR 120TH AVENUE AND MAGUIRE ROAD.
&&Local storm report, Apr 26, 12:23 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TORNADO 1 ENE HOLDENVILLE 35.09N 96.38W
04/25/2017 HUGHES OK EMERGENCY MNGR
NUMEROUS TREES DOWNED. WINDOWS BLOWN OUT. ROOFS BLOWN
OFF. AIR CONDITIONER UNITS BLOWN OFF AT WALMART. AWNING
DESTROYED AT WALMART. MOST DAMAGE OCCURRED FROM NEAR JOHN
STREET ON THE SOUTH SIDE OF TOWN TO THE WALMART NEAR
MCDOUGAL DRIVE ON THE EAST SIDE OF TOWN.
&&
MBSSpecial weather statement, Apr 26, 12:45 AM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1245 AM CDT WED APR 26 2017 OKZ032-260615- Hughes OK- 1245 AM CDT WED APR 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Hughes County Until 115 AM CDT... AT 1243 AM CDT, a strong thunderstorm was located 5 miles west of Stuart, moving east at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3479 9628 3497 9624 3499 9609 3477 9609 TIME...MOT...LOC 0543Z 270DEG 20KT 3489 9620 BRB
Special weather statement, Apr 26, 1:10 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
110 AM CDT WED APR 26 2017
OKZ032-043-260645-
Coal OK-Hughes OK-
110 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR north central Coal and
southeastern Hughes Counties Until 145 AM CDT...
AT 106 AM CDT, strong thunderstorms were along a line extending from
3 miles west of Stuart to 8 miles north of Centrahoma, moving
northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
LAT...LON 3479 9610 3468 9640 3470 9641 3487 9637
3500 9609 3486 9609
TIME...MOT...LOC 0606Z 235DEG 32KT 3490 9616 3473 9638
..speg.Special weather statement, Apr 26, 3:34 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 334 AM CDT WED APR 26 2017 OKZ032-043-260900- Coal OK-Hughes OK- 334 AM CDT WED APR 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Coal and southeastern Hughes Counties Until 400 AM CDT... AT 333 AM CDT, a strong thunderstorm was located 6 miles south of Gerty, moving northeast at 45 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Stuart and Gerty. PRECAUTIONARY/PREPAREDNESS ACTIONS... Severe weather is not expected and no warnings are anticipated at this time. Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3463 9640 3480 9639 3495 9609 3470 9609 TIME...MOT...LOC 0833Z 242DEG 39KT 3474 9627 MBS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:00 PM CDT | Special Weather Statement | OUN | Payne | 30 min |
| Apr 25, 7:17 PM CDT | Special Weather Statement | OUN | Payne | 28 min |
| Apr 25, 7:29 PM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 25, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 25 min |
| Apr 25, 7:59 PM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Apr 25, 8:14 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| Apr 25, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 38 min |
| Apr 25, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 66 min |
| Apr 25, 8:49 PM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| Apr 25, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 45 min |
| Apr 25, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 10 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| Apr 25, 9:10 PM CDT | Special Weather Statement | OUN | Cleveland | 20 min |
| Apr 25, 9:18 PM CDT | Special Weather Statement | OUN | Pottawatomie | 27 min |
| Apr 25, 9:19 PM CDT | Special Weather Statement | OUN | Oklahoma | 26 min |
| Apr 25, 9:35 PM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| Apr 25, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 48 min |
| Apr 25, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 46 min |
| Apr 25, 9:48 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| Apr 25, 9:52 PM CDT | Special Weather Statement | OUN | Lincoln | 23 min |
| Apr 25, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 38 min |
| Apr 25, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 29 min |
| Apr 25, 10:03 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 27 min |
| Apr 25, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 63 min |
| Apr 25, 10:28 PM CDT | Special Weather Statement | OUN | McClain | 32 min |
| Apr 25, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 27 min |
| Apr 25, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 34 min |
| Apr 25, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 32 min |
| Apr 25, 10:49 PM CDT | Tornado Warning | OUN | Hughes | 16 min |
| Apr 25, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 43 min |
| Apr 25, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 30 min |
| Apr 25, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 44 min |
| Apr 25, 11:45 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 60 min |
| Apr 26, 12:45 AM CDT | Special Weather Statement | OUN | Hughes | 30 min |
| Apr 26, 1:10 AM CDT | Special Weather Statement | OUN | Hughes | 35 min |
| Apr 26, 3:34 AM CDT | Special Weather Statement | OUN | Coal | 26 min |
| Apr 26, 4:46 AM CDT | Special Weather Statement | OUN | Coal | 44 min |
| Apr 26, 5:06 AM CDT | Special Weather Statement | OUN | Coal, Johnston, Love | 39 min |
| Apr 26, 5:40 AM CDT | Areal Flood Advisory | OUN | Atoka, Carter, Coal, Hughes, Johnston, Love and 3 more | 3 hr |
| Apr 26, 6:22 AM CDT | Special Weather Statement | OUN | Atoka | 38 min |
| Apr 26, 7:36 AM CDT | Special Weather Statement | OUN | Bryan | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.